# SDR SWAA042678

- Difficulty date: September 15, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 61,994 hours, 30,211 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook
- Part number: 65C16280
- Condition: Loose
- Location: R1 Door Girtbar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND R1 DOOR EVAC SLIDE GIRT BAR HOOK LOOSE.  SECURED R1 DOOR EVAC SLIDE GIRT BAR HOOK PER MM.
